Department of Mathematics

University of Mississippi

Dr. Spiroff

Sandra Spiroff

Associate Professor
Ph.D., University of Illinois at Urbana-Champaign, 2003
Hume Hall 335
(662) 915-5646 | spiroff@olemiss.edu
Personal Website

TEACHING, Fall 2018
Office Hours: M. 11:00-12:00 PM and 2:20-3:30 PM; W. 11:00-12:00 PM.
Math 319 DL: M.W. 9:30-10:45 AM, JAC B0001.
Math 626: M.W. 1:00-2:15 PM, Hume 302.

RESEARCH INTERESTS
Commutative Algebra

SELECTED HONORS AND AWARDS

  • Simons Foundation Research Collaboration Grant (2018-2023)
  • Simons Foundation Research Collaboration Grant (2012-2018)

SELECTED PUBLICATIONS

  • L. Nunez-Betancourt, S. Spiroff, E. Witt, Connectedness and Lyubeznik Numbers, International Math. Research Notices, (2018) 27 pages, to appear.
  • S. Sather-Wagstaff, S. Spiroff, On the structure of S_2-ifications of complete local rings, Rocky Mountain Math J., 48, no. 3 (2018) 947-965.
  • J. Norton, S. Spiroff, The tropical semi ring in higher dimensions, Involve Math J., 11, no. 3 (2018) 477-488.
  • S. Sather-Wagstaff, S. Spiroff, Torsion in kernels of induced maps on divisor class groups, J. Alg. Appl. 14 (2015), no. 8, 23 pp.
  • S. Spiroff, On invariants of complete intersections, Michigan Math. J. 62 (2013), 209-223.
  • W. F. Moore, G. Piepmeyer, S. Spiroff, M. E. Walker, The vanishing of a higher codimension analogue of Hochster’s theta invariant, Math. Z. 273 (2013), no. 3, 907-920.

ACTIVITIES